Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 32, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 20, 2013, 5:12 AM CDT for Dimmit County, Maverick County, Zavala County, Texas. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 20, 2013, 5:12 AM CDT (10:12 UTC)
- Expired
- Mar 20, 2013, 6:00 AM CDT
- In force
- 48 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Dimmit County, TX, Maverick County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 94 km from the middle of the area, began a volume at 10:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 20, 5:30 AM CDT | HAIL 1 | 7 Sse Carrizo Springs, TX | HAIL NEAR 1 INCH AND WIND GUSTS ESTIMATED TO 55 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 10.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2569 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
780 WUUS54 KEWX 201012 SVREWX TXC127-323-507-201100- /O.NEW.KEWX.SV.W.0032.130320T1012Z-130320T1100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 512 AM CDT WED MAR 20 2013 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN DIMMIT COUNTY... MAVERICK COUNTY... SOUTHWESTERN ZAVALA COUNTY... * UNTIL 600 AM CDT. * AT 506 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 9 MILES WEST OF COMETA...OR 12 MILES NORTHEAST OF EL INDIO...AND MOVING SOUTHEAST AT 40 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE CARRIZO SPRINGS AND ASHERTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2839 9962 2820 10005 2863 10034 2876 10013 TIME...MOT...LOC 1010Z 320DEG 33KT 2861 10014 $$
2 follow-up statements
950 WWUS54 KEWX 201033 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 533 AM CDT WED MAR 20 2013 TXC507-201043- /O.CAN.KEWX.SV.W.0032.000000T0000Z-130320T1100Z/ ZAVALA TX- 533 AM CDT WED MAR 20 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ZAVALA COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM HAS MOVED OUT OF ZAVALA COUNTY. LAT...LON 2852 10027 2864 9999 2839 9962 2820 10005 TIME...MOT...LOC 1033Z 320DEG 33KT 2845 9999 $$ TXC127-323-201100- /O.CON.KEWX.SV.W.0032.000000T0000Z-130320T1100Z/ DIMMIT TX-MAVERICK TX- 533 AM CDT WED MAR 20 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR MAVERICK AND WESTERN DIMMIT COUNTIES... AT 530 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF CARRIZO SPRINGS...MOVING SOUTHEAST AT 40 MPH. SOME LOCATIONS IN THE WARNING AREA INCLUDE ASHERTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2852 10027 2864 9999 2839 9962 2820 10005 TIME...MOT...LOC 1033Z 320DEG 33KT 2845 9999 $$
814 WWUS54 KEWX 201054 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 554 AM CDT WED MAR 20 2013 TXC127-323-201103- /O.EXP.KEWX.SV.W.0032.000000T0000Z-130320T1100Z/ DIMMIT TX-MAVERICK TX- 554 AM CDT WED MAR 20 2013 ...THE SEVERE THUNDERSTORM WARNING FOR MAVERICK AND WESTERN DIMMIT COUNTIES WILL BE ALLOWED TO EXPIRE AT 600 AM CDT... THIS STORM HAS WEAKENED BELOW SEVERE CRITERIA. LAT...LON 2852 10027 2864 9999 2839 9962 2820 10005 TIME...MOT...LOC 1053Z 320DEG 33KT 2831 9986 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 20, 4:24 AM CDT, 48 minutes earlier.
Area forecast discussion, Mar 20, 4:24 AM CDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 424 AM CDT WED MAR 20 2013 .SHORT TERM UPDATE (TODAY THROUGH THURSDAY)... HAVE MADE MESOSCALE UPDATES TO SHOW SCATTERED SHOWERS AND THUNDERSTORMS FROM THE SOUTHWEST PART OF SOUTH CENTRAL TEXAS... SOUTH OF HIGHWAY 90...TO THE SOUTH AND EAST HALF OF SOUTH CENTRAL TEXAS...ASSOCIATED WITH THE S/W TROF AND COLD FRONT MOVING ACROSS THE AREA. STILL EXPECT THIS WEATHER SYSTEM TO MOVE EAST OF THE AREA BY LATER THIS MORNING THROUGH THE AFTERNOON...AS MORE STABLE CONDITIONS DEVELOP OVER SOUTH CENTRAL TEXAS FROM THE WEST. THE 500 HPA RIDGE THAT FORMS OVER THE AREA THIS AFTERNOON AND TONIGHT WILL WEAKEN AGAIN...BY EARLY THURSDAY MORNING AND THROUGH THE DAY ON THURSDAY...AS ANOTHER FAST MOVING 500 HPA TROF DEVELOPS OVER THE ROCKIES AND SFC WINDS BECOME SOUTH AND SOUTHEAST AGAIN ACROSS SOUTH CENTRAL TEXAS. EXPECT COOLER DAYTIME HIGHS TODAY...COOL OVERNIGHT LOWS TONIGHT...AND A LITTLE WARMER CONDITIONS ON THURSDAY. && .LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)... INCREASING CLOUDS ARE EXPECTED THURSDAY NIGHT...WITH SOME PATCHY FOG AND DRIZZLE EARLY FRIDAY MORNING...AS MOISTURE INCREASE MARKEDLY IN ADVANCE OF A 500 HPA TROF OVER THE SW U.S. SHOWED WARM CONDITIONS FOR FRIDAY AFTERNOON... WITH ISOLATED SHOWERS OVER THE EAST PART OF THE AREA. ON FRIDAY NIGHT THROUGH SATURDAY MORNING...THE 500 HPA TROF WILL MOVE FROM WEST TEXAS TO CENTRAL TEXAS. THIS WILL BRING ISOLATED TO SCATTERED SHOWERS OR THUNDERSTORMS SATURDAY MORNING...FOLLOWED BY CLEARING SKIES FROM THE WEST AND WARM TEMPERATURES ON SATURDAY AFTERNOON. BY LATE SATURDAY AND SATURDAY NIGHT...COLDER AIR WILL COME ACROSS SOUTH CENTRAL TEXAS...IN WAKE OF A COLD FRONT. SHOWED DRIER CONDITIONS IN THE WARM AIR MASS ON SATURDAY AFTERNOON...AND THIS WILL CONTINUE WITH THE COOLER CONDITIONS ON SUNDAY. IN THE EARLY PART OF NEXT WEEK...SHOWED MOSTLY SUNNY CONDITIONS FOR MONDAY CHANGING TO PARTLY CLOUDY SKIES BY WEDNESDAY. INCREASING CLOUDS ARE EXPECTED ON THURSDAY OF NEXT WEEK...FOLLOWED BY A CHANCE OF SHOWERS ON FRIDAY OF NEXT WEEK...AS ANOTHER 500 HPA TROF DEVELOPS OVER THE SW U.S. AND WEST TEXAS. && .FIRE WEATHER... WESTERLY WINDS AND DRIER AIR WILL BEGIN TO MOVE ACROSS SOUTH CENTRAL TEXAS ON FRIDAY AND SATURDAY. THE MAIN AREA OF CONCERN FRIDAY WILL BE OVER THE RIO GRANDE PLAINS. DRY CONDITIONS WILL SPREAD ACROSS SOUTH CENTRAL TEXAS FROM THE WEST ON SATURDAY. A COLD FRONT WILL THEN MOVE ACROSS SOUTH CENTRAL TEXAS LATE SATURDAY...BRINGING GUSTY NORTH WINDS ON SUNDAY. THIS WILL CAUSE ELEVATED TO NEAR CRITICAL FIRE WEATHER CONCERNS FOR ALL OF SOUTH CENTRAL TEXAS ON SUNDAY...WITH THE LOW HUMIDITY AND BREEZY AND DRY NORTH WINDS. && .PREV DISCUSSION... /ISSUED 400 AM CDT WED MAR 20 2013/ SHORT TERM (TODAY THROUGH THURSDAY)... S/W TROF AND ASSOCIATED AREA OF SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE EAST HALF OF SOUTH CENTRAL TEXAS EARLY THIS MORNING...AND THEN MOVE EAST OF THE AREA LATER THIS MORNING THROUGH THE AFTERNOON...AS MORE STABLE CONDITIONS DEVELOP OVER SOUTH CENTRAL TEXAS FROM THE WEST. THE 500 HPA RIDGE THAT FORMS OVER THE AREA THIS AFTERNOON AND TONIGHT WILL WEAKEN AGAIN...BY EARLY THURSDAY MORNING AND THROUGH THE DAY ON THURSDAY...AS ANOTHER FAST MOVING 500 HPA TROF DEVELOPS OVER THE ROCKIES AND SFC WINDS BECOME SOUTH AND SOUTHEAST AGAIN ACROSS SOUTH CENTRAL TEXAS. EXPECT COOLER DAYTIME HIGHS TODAY...COOL OVERNIGHT LOWS TONIGHT...AND A LITTLE WARMER CONDITIONS ON THURSDAY. LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)... INCREASING CLOUDS ARE EXPECTED THURSDAY NIGHT...WITH SOME PATCHY FOG AND DRIZZLE EARLY FRIDAY MORNING...AS MOISTURE INCREASE MARKEDLY IN ADVANCE OF A 500 HPA TROF OVER THE SW U.S. SHOWED WARM CONDITIONS FOR FRIDAY AFTERNOON... WITH ISOLATED SHOWERS OVER THE EAST PART OF THE AREA. ON FRIDAY NIGHT THROUGH SATURDAY MORNING...THE 500 HPA TROF WILL MOVE FROM WEST TEXAS TO CENTRAL TEXAS. THIS WILL BRING ISOLATED TO SCATTERED SHOWERS OR THUNDERSTORMS SATURDAY MORNING...FOLLOWED BY CLEARING SKIES FROM THE WEST AND WARM TEMPERATURES ON SATURDAY AFTERNOON. BY LATE SATURDAY AND SATURDAY NIGHT...COLDER AIR WILL COME ACROSS SOUTH CENTRAL TEXAS...IN WAKE OF A COLD FRONT. SHOWED DRIER CONDITIONS IN THE WARM AIR MASS ON SATURDAY AFTERNOON...AND THIS WILL CONTINUE WITH THE COOLER CONDITIONS ON SUNDAY. IN THE EARLY PART OF NEXT WEEK...SHOWED MOSTLY SUNNY CONDITIONS FOR MONDAY CHANGING TO PARTLY CLOUDY SKIES BY WEDNESDAY. INCREASING CLOUDS ARE EXPECTED ON THURSDAY OF NEXT WEEK...FOLLOWED BY A CHANCE OF SHOWERS ON FRIDAY OF NEXT WEEK...AS ANOTHER 500 HPA TROF DEVELOPS OVER THE SW U.S. AND WEST TEXAS. FIRE WEATHER... WESTERLY WINDS AND DRIER AIR WILL BEGIN TO MOVE ACROSS SOUTH CENTRAL TEXAS ON FRIDAY AND SATURDAY. THE MAIN AREA OF CONCERN FRIDAY WILL BE OVER THE RIO GRANDE PLAINS. DRY CONDITIONS WILL SPREAD ACROSS SOUTH CENTRAL TEXAS FROM THE WEST ON SATURDAY. A COLD FRONT WILL THEN MOVE ACROSS SOUTH CENTRAL TEXAS LATE SATURDAY...BRINGING GUSTY NORTH WINDS ON SUNDAY. THIS WILL CAUSE ELEVATED TO NEAR CRITICAL FIRE WEATHER CONCERNS FOR ALL OF SOUTH CENTRAL TEXAS ON SUNDAY...WITH THE LOW HUMIDITY AND BREEZY AND DRY NORTH WINDS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 72 53 78 64 84 / 20 10 10 20 20 AUSTIN BERGSTROM INTL AIRPORT 72 48 78 62 84 / 20 10 10 20 20 NEW BRAUNFELS MUNI AIRPORT 75 51 78 63 85 / 20 10 10 20 20 BURNET MUNI AIRPORT 68 51 75 62 82 / 20 10 - 20 20 DEL RIO INTL AIRPORT 73 59 85 62 94 / 20 10 10 10 10 GEORGETOWN MUNI AIRPORT 70 50 75 62 82 / 20 10 - 20 20 HONDO MUNI AIRPORT 76 52 79 62 88 / 20 10 10 10 10 SAN MARCOS MUNI AIRPORT 73 50 78 63 84 / 20 10 10 20 20 LA GRANGE - FAYETTE REGIONAL 74 51 76 64 83 / 30 10 10 20 20 SAN ANTONIO INTL AIRPORT 75 53 79 64 84 / 20 10 10 20 20 STINSON MUNI AIRPORT 75 53 79 64 85 / 20 10 10 20 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...25 SYNOPTIC/GRIDS...08
Hazardous weather outlook, Mar 19, 6:13 PM CDT, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 613 PM CDT TUE MAR 19 2013 TXZ171>173-183>194-202>209-217>225-228-202315- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 613 PM CDT TUE MAR 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING UNTIL MIDNIGHT GENERALLY NORTH OF A LINE FROM MOUNTAIN HOME TO NEW BRAUNFELS TO SCHULENBURG. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE FRIDAY AND SATURDAY AFTERNOON OVER THE WESTERN HALF OF SOUTH CENTRAL TEXAS...FOR LOW RELATIVE HUMIDITY AND BREEZY WEST TO NORTHWEST WINDS. ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR ALL OF SOUTH CENTRAL TEXAS ON SUNDAY AFTERNOON FOR BREEZY NORTH WINDS AND LOW RELATIVE HUMIDITY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.
In the hours before
Local storm report, Mar 20, 4:49 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
449 AM CDT WED MAR 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM HAIL 4 S JOLLYVILLE 30.39N 97.74W
03/20/2013 M0.75 INCH TRAVIS TX TRAINED SPOTTER
PENNY SIZED HAIL AT 9600 N MOPAC EXPRESSWAY.
&&
EVENT NUMBER EWX1300142
MCSLocal storm report, Mar 20, 4:50 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
450 AM CDT WED MAR 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM HAIL ANDERSON MILL 30.45N 97.81W
03/20/2013 M0.50 INCH TRAVIS TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1300143
MCSLocal storm report, Mar 20, 4:53 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
453 AM CDT WED MAR 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM HAIL 7 W ELGIN 30.35N 97.49W
03/20/2013 M0.75 INCH TRAVIS TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1300144
MCSLocal storm report, Mar 20, 4:54 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
454 AM CDT WED MAR 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 AM HAIL 14 NW AUSTIN 30.45N 97.92W
03/20/2013 M1.00 INCH TRAVIS TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1300145
MCSLocal storm report, Mar 20, 4:56 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
456 AM CDT WED MAR 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 AM HAIL CIRCLE D-KC ESTATES 30.16N 97.23W
03/20/2013 M0.75 INCH BASTROP TX TRAINED SPOTTER
&&
EVENT NUMBER EWX1300146
MCSLocal storm report, Mar 20, 4:57 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
457 AM CDT WED MAR 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM HAIL 5 E LA GRANGE 29.91N 96.80W
03/20/2013 M0.75 INCH FAYETTE TX CO-OP OBSERVER
LASTED ABOUT 10 MINUTES.
&&
EVENT NUMBER EWX1300147
MCSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:21 PM CDT | Special Weather Statement | EWX | Burnet | 39 min |
| Mar 19, 8:05 PM CDT | Special Weather Statement | EWX | Williamson | 40 min |
| Mar 19, 10:29 PM CDT | Special Weather Statement | EWX | Burnet | 46 min |
| Mar 19, 10:40 PM CDT | Special Weather Statement | EWX | Blanco | 50 min |
| Mar 19, 10:48 PM CDT | Special Weather Statement | EWX | Blanco | 42 min |
| Mar 19, 11:02 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays, Travis | 43 min |
| Mar 19, 11:09 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 51 min |
| Mar 19, 11:11 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Gillespie, Hays, Kendall | 49 min |
| Mar 19, 11:51 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays | 39 min |
| Mar 20, 12:22 AM CDT | Severe Thunderstorm Warning | EWX | Lee | 23 min |
| Mar 20, 12:37 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Gonzales, Guadalupe, Hays | 38 min |
| Mar 20, 12:43 AM CDT | Severe Thunderstorm Warning | EWX | Lee | 32 min |
| Mar 20, 1:00 AM CDT | Special Weather Statement | EWX | Bastrop | 45 min |
| Mar 20, 1:28 AM CDT | Special Weather Statement | EWX | Burnet | 47 min |
| Mar 20, 2:01 AM CDT | Severe Thunderstorm Warning | EWX | Burnet, Travis, Williamson | 44 min |
| Mar 20, 2:32 AM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 43 min |
| Mar 20, 3:01 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee, Travis, Williamson | 44 min |
| Mar 20, 3:34 AM CDT | Special Weather Statement | EWX | Blanco | 41 min |
| Mar 20, 3:44 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 31 min |
| Mar 20, 4:10 AM CDT | Special Weather Statement | EWX | Maverick | 50 min |
| Mar 20, 4:14 AM CDT | Severe Thunderstorm Warning | EWX | Fayette, Lee | 16 min |
| Mar 20, 4:46 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 44 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.